Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 11, 2007, 7:17 PM EDT for Dutchess County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 7:17 PM EDT (23:17 UTC)
- Expired
- Jul 11, 2007, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Whole counties
County Dutchess County, NY
The radar
The Albany radar (KENX), 95 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:45 PM EDT | FLASH FLOOD | Stanfordville, NY | ROUTE 82 IN THE TOWN OF STANFORD CLOSED DUE FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 112317
FFWALY
NYC027-120215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
717 PM EDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 1015 PM EDT
* AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STANFORDVILLE...PINE PLAINS...MILLERTON AND AMENIA
TWO TO THREE INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF EAST
CENTRAL DUTCHESS COUNTY IN THE PAST HOUR. ADDITIONAL RAINFALL
AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4173 7389 4175 7367 4185 7349 4205 7348
4204 7353 4198 7353 4200 7369
$$
JPV1 follow-up statement
000
WGUS71 KALY 112354
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
752 PM EDT WED JUL 11 2007
NYC027-120215-
DUTCHESS NY-
752 PM EDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHERN DUTCHESS COUNTY...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA. RADAR ESTIMATES 3 TO 3.5 INCHES OF RAIN ACROSS NORTH CENTRAL
DUTCHESS COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE PLAINS
AND MILLERTON
FLOODING HAS BEEN REPORTED IN THE TOWN OF STANFORD ALONG ROUTE 82.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4173 7389 4175 7367 4185 7349 4205 7348
4204 7353 4198 7353 4200 7369
$$
JPVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:25 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 11, 4:25 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 425 PM EDT WED JUL 11 2007 .SYNOPSIS... A COLD FRONT ADVANCING EASTWARD THROUGH NEW YORK STATE WILL CONTINUE TO PRODUCE SHOWERS AND STRONG THUNDERSTORMS ACROSS THE REGION THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE...AND BRIEF TORRENTIAL DOWNPOURS ARE LIKELY. THE COLD FRONT WILL CLEAR WESTERN NEW ENGLAND OVERNIGHT. A LESS HUMID AND COOLER AIR MASS WILL BUILD IN FROM THE GREAT LAKES FOR THURSDAY. A WEAK COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL BRING ANOTHER CHANCE OF SHOWERS ON FRIDAY...BEFORE HIGH PRESSURE BUILDS BACK IN WITH DRYING CONDITIONS FOR SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... COLD FRONT CURRENTLY SLICING EASTWARD THROUGH WESTERN NEW YORK AT THIS TIME. SOLID LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS OCCURRING ALONG AND JUST AHEAD OF THE FRONT FROM THE ST LAWRENCE VALLEY EXTENDING SOUTHWEST THROUGH CENTRAL NY AND WESTERN PA. THERE HAVE BEEN A FEW CLUSTERS OF CONVECTION THAT HAVE DEVELOPED EAST OF THIS LINE AS WELL IN EASTERN NY. THIS LINE WILL CONTINUE TO ADVANCE EASTWARD THIS EVENING...WITH THE ENTIRE AREA GETTING AT LEAST SOME MEASURABLE RAINFALL. MAIN THREATS THROUGH THE EVENING WILL BE GUSTY WINDS AND HEAVY DOWNPOURS...AS PWATS FROM 18Z ALB SOUNDING WAS JUST ABOVE 2 INCHES. SBCAPE HAS BEEN LIMITED TO AROUND 1000-1500 J/KG DUE TO EXTENSIVE CLOUD COVER DESPITE SURFACE DEWPOINTS IN THE LOWER 70S. WET BULB ZERO HEIGHTS OF 13 KFT WILL LIMIT HAIL THREAT. FAIRLY WEAK MID LEVEL LAPSE RATES PRESENT AS WELL...WITH ONLY 5.9 C/KM IN THE 850-500 MB LAYER. SO MAINLY LINE SEGMENTS/BOWS WILL HAVE THE POTENTIAL TO PRODUCE SOME STRONG TO SEVERE GUSTS...WITH TORRENTIAL DOWNPOURS FROM OTHER CELLS. SEE HYDRO SECTION FOR MORE DETAILS. THE FRONT IS PROGRESSIVE...AND WILL CLEAR AREAS NEAR THE CAPITAL DISTRICT LATER THIS EVENING AND WESTERN NEW ENGLAND OVERNIGHT. TAPERED OFF POPS FROM WEST TO EAST ACCORDINGLY. SKIES WILL EVEN START TO CLEAR TOWARDS MORNING FROM WEST TO EAST AS WELL WITH DRIER AIR ADVECTING IN. MORNING LOWS WILL BE MUCH COOLER THAN LAST NIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...THURSDAY WILL FEATURE PLENTY OF SUNSHINE ALONG WITH COMFORTABLE HUMIDITY LEVELS AND A REFRESHING NORTHWEST BREEZE. A BUBBLE HIGH WILL MOVE OVERHEAD WITH STABLE CONDITIONS. TEMPS WILL BE CLOSE TO SEASONAL AVERAGES FOR THE FIRST TIME IN SEVERAL DAYS. THUR NIGHT WILL START OUT QUIET...BUT AN UPPER LEVEL TROF WILL BE DROPPING SOUTHEAST THROUGH THE UPPER GREAT LAKES OVERNIGHT. CLOUDS WILL INCREASE FROM ALBANY NORTH AND WEST...WITH A CHANCE OF SHOWERS ACROSS THE WESTERN ADIRONDACKS LATE. ON FRIDAY...AS THE UPPER TROF AXIS DEEPENS ACROSS THE CENTRAL GREAT LAKES...THE FLOW ALOFT WILL BECOME SOUTHWEST ACROSS OUR AREA. SHORT WAVE ENERGY ALOFT ALONG WITH A SLIGHT INCREASE IN LOW LEVEL MOISTURE WILL PROVIDE ENOUGH LIFT FOR A CHANCE OF SHOWERS MAINLY DURING THE AFTERNOON. WE WILL ALSO BE IN THE LEFT FRONT QUAD OF AN H25 JET MAX MOVING THROUGH THE MID ATLANTIC REGION DURING THE LATE AFTERNOON AND EARLY EVENING. WILL MENTION THUNDER DUE TO INCREASING INSTABILITY. THE MAGNITUDE OF INSTABILITY WILL DEPEND ON HOW MUCH SUNSHINE WILL BE ABLE TO BREAK THROUGH...WITH SBCAPE VALUES OF AROUND 500-750 J/KG EXPECTED AT THIS TIME. WITH DEEP LAYER SHEAR OF AROUND 25-30 KTS...PROBABLY NOT ENOUGH COMBINED INSTABILITY/SHEAR TO GENERATE SEVERE STORMS...ALTHOUGH MENTION OF THUNDER CERTAINLY WARRANTED. SHOWERS WILL LINGER INTO THE EVENING...BUT SHOULD END OVERNIGHT AS THE UPPER LEVEL PATTERN IS PROGRESSIVE. A BUBBLE HIGH WILL BUILD IN FOR SAT...SO DRY CONDITIONS...PLEASANTLY COOL TEMPS AND COMFORTABLE HUMIDITY LEVELS WILL PREVAIL. WITH FAST ZONAL FLOW ALOFT...THE NEXT UPPER LEVEL TROF WILL BE DIVING SOUTHEAST THROUGH THE UPPER GREAT LAKES BY SAT EVENING. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE PERIOD FROM SAT NIGHT THROUGH WED A BIT MURKY AT THIS TIME. ZONAL FLOW WITH A FEW DISTURBANCES PASSING THROUGH MAKING FOR A LOW CONFIDENCE FORECAST. A LOW PRESSURE SYSTEM IS FORECAST TO PASS BY TO OUR NORTH SAT NIGHT INTO SUN...WITH A TRAILING COLD FRONT WEAKENING AS IT MOVES THROUGH OUR AREA. SO WILL MENTION CHANCE POPS NORTH AND WEST OF ALBANY INTO SUNDAY. MOST OF THE PERIOD FROM SUNDAY THROUGH MONDAY SHOULD BE DRY...ALTHOUGH THERE WILL BE A RISK OF MAINLY DIURNAL SHOWERS/THUNDER. THE BEST CHANCE FOR CONVECTION WILL BE TUE/WED TIMEFRAME...AS THE AFOREMENTIONED BOUNDARY MAY BECOME QUASI-STATIONARY ACROSS THE NORTHERN HALF OF THE AREA AND WILL INTERACT WITH AN INCREASINGLY MOIST/UNSTABLE ENVIRONMENT. AT THIS TIME IT APPEARS WE WILL REMAIN JUST ON THE WARM SIDE OF THE BOUNDARY...SO WILL FORECAST TEMPS TO BE SLIGHTLY ABOVE SEASONAL AVERAGES. ALSO...SOUTHERN AREAS WILL BE FARTHER AWAY FROM THE BOUNDARY SO PAINTED LOWER POPS THERE. BASICALLY TYPICAL MID SUMMER CONDITIONS EXPECTED WITH DETAILS UNCERTAIN AT THIS TIME. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... CIGS HAVE RISEN TO VFR OUTSIDE OF SHOWERS/TSTMS. HOWEVER...VSBYS CONTINUE TO HOVER AT HIGH END OF MVFR WITH HAZE. THIS TREND SHOULD CONTINUE THROUGH THE AFTERNOON/EARLY EVENING...WITH AREAS OF MVFR/IFR WITHIN AND IN THE WAKE OF SHOWERS/TSTMS...AND VFR OUTSIDE OF TSTMS. AFTER 02Z-04Z/THU...SOME POCKETS OF MVFR/IFR CIGS MAY PERSIST BEHIND FRONT...ESP AT KGFL/KPOU. IN ADDITION...SOME FOG MAY ALSO DEVELOP LATER TONIGHT. HIGHEST PROBABILITY OF OCCURRENCE FOR IFR WOULD BE AT KGFL...AND THUS INCLUDED MENTION OF THIS AFTER 07Z/THU. ALTHOUGH IT HAS NOT BEEN INCLUDED AT OTHER TAF SITES DUE TO LOWER PROBABILITY...STILL SOME CHANCE OF LINGERING IFR DUE TO FOG FORMATION LATER TONIGHT/EARLY THU...DEPENDING ON HOW MUCH WIND CAN MIX DOWN TO THE SFC. EXPECT VFR CONDITIONS TO RESUME AFTER 11Z-13Z/THU. AS FOR SHOWERS/TSTMS...EXPECT FIRST BAND TO SHIFT SLOWLY S/E THIS AFTERNOON. WILL IMPACT KGFL FIRST...THEN KALB/KPOU LATER THIS AFTERNOON. MAIN COLD FRONT WITH ADDITIONAL TSTMS AND WIND SHIFT THEN EXPECTED BETWEEN 22Z-02Z. SHOWERS/TSTMS SHOULD END FROM NW TO SE AFTER 02Z. WINDS SHOULD REMAIN FROM 170-200 AHEAD OF FRONT...WITH HIGHEST SPEEDS/GUSTS AT KALB...RANGING FROM 15-25 KT. ELSEWHERE...EXPECT SPEEDS TO BE 10-20 KT. MUCH STRONGER GUSTS ARE POSSIBLE NEAR AND WITHIN ANY TSTMS CORES. WINDS WILL THEN SHIFT INTO 250-290 AFTER FROPA...BETWEEN 02Z-04Z/THU. WIND SPEEDS SHOULD DIMINISH AT KGFL/KPOU TO LESS THAN 10 KT OVERNIGHT...BUT MAY REMAIN AROUND 10 KT AT KALB DUE TO BETTER MIXING. WINDS FROM 280-300 SHOULD INCREASE AGAIN AFTER 12Z-14Z/THU...AT 10-20 KT. THU...VFR WITH NO SIG WX. FRI/SAT/SUN/MON...VFR/MVFR CHANCE OF SHOWERS. && .FIRE WEATHER... NUMEROUS SHOWERS AND THUNDERSTORM WILL MOVE THROUGH THE REGION THIS EVENING...AHEAD OF A COLD FRONT THAT WILL PASS THROUGH TONIGHT. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS. RELATIVE HUMIDITIES VALUES WILL RISE TO BETWEEN 90 AND 100 PERCENT OVERNIGHT. WITH DRIER AIR FILTERING IN FOR THURSDAY...MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 TO 40 PERCENT IN THE VALLEYS AND 40 TO 50 PERCENT IN THE MOUNTAINS. WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 TO 15 MPH THIS EVENING AHEAD OF THE APPROACHING COLD FRONT...AND WILL SHIFT TO THE NORTHWEST AT 5 TO 10 MPH OVERNIGHT. ON THURSDAY...WINDS WILL BE NORTHWEST AROUND 10 TO 15 MPH. && .HYDROLOGY... THUNDERSTORMS ACROSS NORTHERN WINDHAM COUNTY VT PRODUCED LOCALLY HEAVY RAINFALL LATE TUE/TUE EVE...WITH 1.5-2.5 INCHES. RADAR ESTIMATES WERE MUCH HIGHER...HEAVILY CONTAMINATED BY LARGE HAIL. THESE RAINFALL AMOUNTS LED TO QUICK RESPONSES ON SMALL STREAMS/CREEKS ACROSS WINDHAM CO...GENERALLY RISING 1-3 FEET WITHIN A FEW HOURS TIME...REACHING HALF OR SLIGHTLY MORE BANKFULL. NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON INTO THE EVENING AHEAD OF APPROACHING COLD FRONT. THIS WILL LIKELY PRODUCE AREAL AMOUNTS OF AT LEAST ONE QUARTER TO ONE HALF OF AN INCH. HOWEVER...GIVEN HIGH PWS...AND POSSIBLE TRAINING OF STORM CORES...LOCALIZED AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED HIGHER AMOUNTS ALSO POSSIBLE. THIS MAY POSE PROBLEMS FOR SMALLER STREAMS/CREEKS...AND ALSO IN ANY LOW LYING...POOR DRAINAGE AREAS/ROADWAYS. WILL WATCH RADARS/MULTISENSOR PRECIP ESTIMATES CLOSELY...AS ANY AMOUNTS OF 1.5-2 INCHES/HOUR...OR AMOUNTS EXCEEDING 3-3.5/THREE HOURS MAY LEAD TO LOCALIZED FLOODING. AS FOR RIVER LEVELS...EXPECT RISES OF 1-3 FEET FROM EXPECTED RAINFALL...POSSIBLY RISING TO HALF BANKFULL. AFTER A DRY PERIOD FOR THU-THU NT...ADDITIONAL SHOWERS ON FRI-FRI NT...POSSIBLY OF ONE QUARTER TO ONE HALF INCH...COULD LEAD TO ADDITIONAL MINOR RISES ON AREA RIVERS/STREAMS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...JPV AVIATION...KL FIRE WEATHER...JPV HYDROLOGY...KL
Hazardous weather outlook, Jul 11, 4:39 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 439 PM EDT WED JUL 11 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 439 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES INTO THIS EVENING. DAMAGING WINDS IN EXCESS OF 58 MPH WILL BE THE MAIN THREAT. THE THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF AND ALONG A COLD FRONT MOVING EASTWARD ACROSS THE REGION. MULTIPLE LINES OF THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 25 TO 30 MPH. FREQUENT LIGHTING AND LOCALIZED VERY HEAVY RAINFALL WILL ALSO OCCUR. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR MAY LEAD TO POOR DRAINAGE FLOODING IN URBAN AREAS...AND SMALL STREAM MINOR FLOODING. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL END BY LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 11, 5:06 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 506 PM EDT WED JUL 11 2007 NYZ050-052-053-084-VTZ013-112130- WESTERN RENSSELAER NY-EASTERN ALBANY NY-SOUTHERN SARATOGA NY- BENNINGTON VT-SOUTHERN WASHINGTON NY- 506 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS IN BENNINGTON...ALBANY...RENSSELAER... SARATOGA AND WASHINGTON COUNTIES... AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GREENWICH TO GUILDERLAND...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF SALEM TO 12 MILES NORTHWEST OF HOOSICK FALLS TO 8 MILES SOUTH OF ROTTERDAM...AND MOVING NORTHEAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR... GUILDERLAND BY 515 PM EDT SALEM AND COLONIE BY 520 PM EDT LATHAM AND CAMBRIDGE BY 525 PM EDT COHOES...WATERFORD AND 7 MILES WEST OF DORSET BY 530 PM EDT SNYDER
Special weather statement, Jul 11, 5:10 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 510 PM EDT WED JUL 11 2007 NYZ061-112145- EASTERN COLUMBIA NY- 510 PM EDT WED JUL 11 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT SOUTHEAST COLUMBIA COUNTY THROUGH 530 PM... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ANCRAM...OR ABOUT 14 MILES SOUTHEAST OF HUDSON...AND MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... COPAKE BY 515 PM EDT KL
Special weather statement, Jul 11, 5:35 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 535 PM EDT WED JUL 11 2007 NYZ050-053-054-084-112200- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY- 535 PM EDT WED JUL 11 2007 ...A STRONG THUNDERSTORM IN RENSSELAER...SARATOGA AND WASHINGTON COUNTIES... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR WATERFORD...OR ABOUT OVER COHOES...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES WEST OF HOOSICK FALLS BY 600 PM EDT SNYDER
Special weather statement, Jul 11, 5:41 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 541 PM EDT WED JUL 11 2007 MAZ025-112245- SOUTHERN BERKSHIRE MA- 541 PM EDT WED JUL 11 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND SOUTHERN BERKSHIRE COUNTY THROUGH 645 PM... AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES WEST OF SHEFFIELD...OR ABOUT 8 MILES SOUTHWEST OF GREAT BARRINGTON...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... SHEFFIELD BY 550 PM EDT... GREAT BARRINGTON BY 555 PM EDT... HOUSATONIC BY 600 PM EDT... LEE BY 615 PM EDT... 7 MILES NORTHWEST OF OTIS BY 630 PM EDT... BECKET BY 640 PM EDT. KL
Special weather statement, Jul 11, 5:55 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 555 PM EDT WED JUL 11 2007 NYZ061-112230- EASTERN COLUMBIA NY- 555 PM EDT WED JUL 11 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT EXTREME SOUTHEAST COLUMBIA COUNTY THROUGH 630 PM... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WIND GUSTS UP TO 50 MPH...HEAVY RAINFALL...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF ANCRAM...OR ABOUT 17 MILES SOUTHWEST OF GREAT BARRINGTON...AND MOVING EAST AT 30 MPH. KL
Special weather statement, Jul 11, 6:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 659 PM EDT WED JUL 11 2007 MAZ001-NYZ054-VTZ013-112330- EASTERN RENSSELAER NY-BENNINGTON VT-NORTHERN BERKSHIRE MA- 659 PM EDT WED JUL 11 2007 ...A STRONG THUNDERSTORM IN BENNINGTON...RENSSELAER AND BERKSHIRE COUNTIES... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH. THIS STORM WAS LOCATED NEAR BERLIN...OR ABOUT 14 MILES EAST OF TROY...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... WESTON FIELD...WILLIAMSTOWN AND POWNAL BY 715 PM EDT NOEL FIELD AND NORTH ADAMS BY 725 PM EDT STAMFORD...7 MILES NORTHWEST OF FLORIDA AND 7 MILES WEST OF READSBORO BY 730 PM EDT SNYDER
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 57 min |
| Jul 11, 1:56 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 79 min |
| Jul 11, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 71 min |
| Jul 11, 5:22 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 38 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.